Partial Stability of Systems of Itô Linear Delay Differential Equations

Capa

Citar

Texto integral

Acesso aberto Acesso aberto
Acesso é fechado Acesso está concedido
Acesso é fechado Somente assinantes

Resumo

We study the moment stability of solutions in part of the variables with respect to the initial data for systems of Itô linear delay differential equations using a modified regularization method based on the choice of an auxiliary equation and an application of the theory of nonnegatively invertible matrices. For these systems, sufficient stability conditions are obtained in terms of nonnegative invertibility of matrices constructed from the parameters of these systems. The satisfiability of these conditions is verified for specific classes of systems of Itô linear equations with delay.

Sobre autores

R. Kadiev

Dagestan Federal Research Center, Russian Academy of Sciences, Makhachkala, Dagestan, 367000, Russia; Dagestan State University, Makhachkala, Dagestan, 367015, Russia

Autor responsável pela correspondência
Email: kadiev_r@mail.ru

Bibliografia

  1. Колмановский В.Б., Носов В.Р. Устойчивость и периодические режимы регулируемых систем с последействием. М., 1981.
  2. Царьков Е.Ф. Случайные возмущения дифференциально-функциональных уравнений. Рига, 1989.
  3. Mao X. Stochastic Differential Equations and Applications. Chichester, 1997.
  4. Mohammed S.-E.F. Stochastic functional differential equations with memory. Theory, examples and applications // Proc. of the Sixth on Stochastic Analysis. Geilo, 1996. P. 1-91.
  5. Azbelev N.V., Simonov P.M. Stability of Differential Equations with Aftereffect. London, 2002.
  6. Воротников В.И., Румянцев В.В. Устойчивость и управление по части координат фазового вектора динамических систем: теория, методы и приложения. М., 2001.
  7. Кадиев Р.И. Достаточные условия устойчивости по части переменных линейных стохастических систем с последействием // Изв. вузов. Математика. 2000. № 6. С. 75-79.
  8. Кадиев Р.И. Допустимость пар пространств по части переменных для линейных стохастических функционально-дифференциальных уравнений // Изв. вузов. Математика. 1994. № 4. С. 1-9.
  9. Kadiev R.I., Ponosov A.V. Partial Lyapunov stability of linear stochastic functional differential equations with to initial values // Int. J. of Dynamics of Continuous, Discrete and Impulsive Systems. Ser. A: Math. Anal. 2008. V. 15. № 5. P. 727-754.
  10. Kadiev R., Ponosov A. Partial stability of stochastic functional differential equations and the $W $-trans-form // Int. J. of Dynamics of Continuous, Discrete and Impulsive Systems. Ser. A: Math. Anal. 2014. V. 21. № 1. P. 1-35.
  11. Воротников В.И., Мартышенко Ю.Г. К задаче частичной устойчивости по вероятности нелинейных стохастических систем // Автоматика и телемеханика. 2019. № 5. С. 86-98.
  12. Воротников В.И., Мартышенко Ю.Г. К задаче частичной устойчивости нелинейных дискретных стохастических систем // Автоматика и телемеханика. 2021. № 9. С. 116-132.
  13. Кадиев Р.И., Поносов А.В. Положительная обратимость матриц и устойчивость дифференциальных уравнений Ито с запаздываниями // Дифференц. уравнения. 2013. Т. 53. № 5. С. 579-590.
  14. Кадиев Р.И., Поносов А.В. Положительная обратимость матриц и экспоненциальная устойчивость импульсных систем линейных дифференциальных уравнений Ито с ограниченными запаздываниями // Изв. вузов. Математика. 2020. № 10. С. 3-8.
  15. Кадиев Р.И. Существование и единственность решения задачи Коши для функционально-дифференциальных уравнений по семимартингалу // Изв. вузов. Математика. 1995. № 10. С. 35-40.
  16. Кадиев Р.И. Исследование вопросов устойчивости для линейных стохастических функционально-дифференциальных уравнений методом вспомогательных уравнений // Дагестанские электрон. мат. изв. 2014. Вып. 2. С. 45-67.
  17. Беллман Р. Введение в теорию матриц. М., 1969.
  18. Kadiev R., Ponosov A. The $W $-transform in stability analysis for stochastic linear functional difference equations // J. Math. Analysis and Appl. 2012. V. 389. № 2. P. 1239-1250.
  19. Липцер Р.Ш., Ширяев А.Н. Теория мартингалов. М., 1986.

Declaração de direitos autorais © Russian Academy of Sciences, 2023

Este site utiliza cookies

Ao continuar usando nosso site, você concorda com o procedimento de cookies que mantêm o site funcionando normalmente.

Informação sobre cookies